# SDR DXTA200400264

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 1,564 hours, 1,187 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI ANTISKID INOP AND LO BRAKE PRESS ANNUNCIATOR ILLUMINATED.  BRAKES FELT HARD AND INEFFECTIVE BUT DID NOT GO TO THE FLOOR, USED EMERGENCY BRAKE TO STOP AIRCRAFT ON TAXIWAY.  ITEM IS UNDER INVESTIGATION.
